On conformal collineations
Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 279-294
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_57_2_279_294,
author = {W. Roter},
title = {On conformal collineations},
journal = {Colloquium Mathematicum},
pages = {279--294},
year = {1989},
volume = {57},
number = {2},
doi = {10.4064/cm-57-2-279-294},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-2-279-294/}
}
W. Roter. On conformal collineations. Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 279-294. doi: 10.4064/cm-57-2-279-294
Cité par Sources :